# SDR DALA2023072405961

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,492 hours, 9,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING ACCOMPLISHMENT OF EM 5330-01152, FASTENERS THAT ATTACH THE FR 84, 85, 86, AND 87 REINFORCEMENT ANGLES (LEFT HAND SIDE) CANNOT BE INSTALLED AS THE TAIL OF THE FASTENER IS TOO CLOSE TO THE FASTENERS INSTALLED THROUGH THE SKIN. THE AFFECTED LOCATIONS ARE FR84 LHS (10EA), FR85 LHS (29EA), FR86 LHS (10EA) AND FR87 LHS (12EA). CORRECTIVE ACTION: REF ER/A 610552-14AD. (2875724)
